Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ll123

hypopigmentation problems

Recommended Posts

Hi,

I used a hydroquinone 4% creame about 2 months ago, and it caused me to have some little patches of hypopigmentation marks that are lighter than my dark skin color. I carelessly used it just for two nights, and now i have to suffer this hypopigmentation. My dermatologist wont answer my calls, so can anyone please tell me if this will be permanent? I am hoping that these hypopigmentation marks will go away in a couple more months. Thanks, help would be greatly appreciated.

Share this post


Link to post
Share on other sites

You should probably ask this question in the redmark subforum as those that frequent that board will more likely have experiences with it.

Share this post


Link to post
Share on other sites

ok thanks for the replies.

However, im afraid that my sun exposures during the two months have screwed me over big time

Share this post


Link to post
Share on other sites

I need any advice for tiny white marks on my chest that are flat but raise when the skin gathers!!!!
i have a couple that are raised little white bumps....
PLEASE HELP WHAT CAN I DO

i tried needling one but now its just red and raised , i only needled it once

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×